# SDR DL757060717

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 66,900 hours, 33,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N83305
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAD A 2 IN CRACK AT THE UPPER FORWARD CORNER OF THE L1 DOOR OPENING.  THE CRACKED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.  REF. 6-089732-12AD
